# SDR ABXA201011120149

- Difficulty date: November 3, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T222215
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT I/B AUX TRACK FITTING O/B RIB CORRODED AROUND PANEL ATTACH NUT PLATES AND SHIM PACK FOR FITTING.  REMOVED NR 2 SLAT I/B AUX TRACK I/B AND O/B LOWER RIBS.  INSTALLED NEW RIBS IAW 767 SRM 51-40-02.
